# SDR ABXA060128

- Difficulty date: February 27, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 69,146 hours, 66,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9919402506
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAP PANEL OUTBOARD UPPER FORWARD HORIZONTAL FLANGE CRACKED OUT OF AFT SIDE OF FIRST FASTENER HOLE THROUGH FASTENER HOLES NR 2, NR 3, NR 4 AND NR 5, AND INTO FASTENER HOLE NR 6.  REPAIRED RIGHT TRAP PANEL IAW DC9 SRM 57-09.
